MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was spilt into two.A 10mm x 20cm interlock-35 was selected for use.The proximal end of the coil was noted to be splitting into two, consequently preventing the insertion of the device into the introducer sheath.The procedure was then completed by changing the coil.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A delivery wire, main coil and introducer sheath were returned for this complaint.The coil and delivery wire arms were interlocked inside the introducer sheath.The introducer sheath was inspected and no anomalies were noted, the twist lock had been opened.The pusher wire did not show damages/abnormalities.The main coil was found in good condition, no damages were encountered.The main coil was advanced through the introducer sheath and no resistance was felt, it was deployed without problems.
 
Event or Problem Description

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8331938
Report Number2134265-2019-01089
Device Sequence Number1650239
Product Code KRD
UDI-Device Identifier08714729793137
UDI-Public08714729793137
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0022849080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1